Illinois Journal of Mathematics

On matrix classes corresponding to an ideal and its inverse

Olga Taussky

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 1, Issue 1 (1957), 108-113.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255378509

Digital Object Identifier
doi:10.1215/ijm/1255378509

Mathematical Reviews number (MathSciNet)
MR0094326

Zentralblatt MATH identifier
0078.02903

Subjects
Primary: 10.00

Citation

Taussky, Olga. On matrix classes corresponding to an ideal and its inverse. Illinois J. Math. 1 (1957), no. 1, 108--113. doi:10.1215/ijm/1255378509. https://projecteuclid.org/euclid.ijm/1255378509


Export citation